# SDR A6WA2017070645082

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 35,913 hours, 33,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, CREW REPORTED THAT THE SERVICE DOOR EXIT SIGN WOULD NOT ILLUMINATE.    REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-10, OPS CHECKED GOOD.
